Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2019, Volume 59, Number 4, Pages 699–706 (Mi zvmmf10884)  

This article is cited in 1 scientific paper (total in 1 paper)

Solution of a contact elasticity problem with a rigid inclusion

R. V. Nammab, G. I. Tsoia

a Computing Center, Far Eastern Branch, Russian Academy of Sciences, Khabarovsk, 680000 Russia
b Pacific State University, Khabarovsk, 680035 Russia

Abstract: An equilibrium problem for an elastic body containing a rigid inclusion is solved. There is a delamination crack on a portion of the interface between the inclusion and the elastic body. Mutual nonpenetration conditions are set on the crack faces. According to the solution method, the problem with a rigid inclusion can be treated as a limit one for a family of problems with a crack. A numerical method relying on a modified duality scheme and the Uzawa algorithm is proposed for solving the problem. FEM-based numerical results are presented.

Key words: nonpenetration condition, rigid inclusion, crack, duality scheme, modified Lagrangian functional, generalized Newton method.

Funding Agency Grant Number
Russian Foundation for Basic Research 17-01-00682_а
This work was supported by the Russian Foundation for Basic Research, project no. 17-01-00682A.


DOI: https://doi.org/10.1134/S0044466919040136


English version:
Computational Mathematics and Mathematical Physics, 2019, 59:4, 659–666

Bibliographic databases:

UDC: 519.634
Received: 24.11.2017
Revised: 14.11.2018
Accepted:14.11.2018

Citation: R. V. Namm, G. I. Tsoi, “Solution of a contact elasticity problem with a rigid inclusion”, Zh. Vychisl. Mat. Mat. Fiz., 59:4 (2019), 699–706; Comput. Math. Math. Phys., 59:4 (2019), 659–666

Citation in format AMSBIB
\Bibitem{NamTso19}
\by R.~V.~Namm, G.~I.~Tsoi
\paper Solution of a contact elasticity problem with a rigid inclusion
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2019
\vol 59
\issue 4
\pages 699--706
\mathnet{http://mi.mathnet.ru/zvmmf10884}
\crossref{https://doi.org/10.1134/S0044466919040136}
\elib{https://elibrary.ru/item.asp?id=37207509}
\transl
\jour Comput. Math. Math. Phys.
\yr 2019
\vol 59
\issue 4
\pages 659--666
\crossref{https://doi.org/10.1134/S0965542519040134}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000472036700011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85067381708}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf10884
  • http://mi.mathnet.ru/eng/zvmmf/v59/i4/p699

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nyurgun P. Lazarev, Galina M. Semenova, Natalya A. Romanova, “On a limiting passage as the thickness of a rigid inclusions in an equilibrium problem for a Kirchhoff-Love plate with a crack”, Zhurn. SFU. Ser. Matem. i fiz., 14:1 (2021), 28–41  mathnet  crossref
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:73

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021